# SDR DHL9970105D

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUSE FLOORBEAM CORRODED AT STA 380 BL 49L.  CUT OUT FLOORBEAM TO LBL 49.  CUT FLOORBEAM CAP OUT FROM LBL 12 TO O/B END.  FABRICATED NEW FLOORBEAM TOP CAP WITH SPLICED DOUBLERS PER SRM 53-10-8, 59.5 LONG.
